# SDR AU000964

- Difficulty date: October 4, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 2566A27
- Condition: Faulty
- Location: Stall Warning
- Part time: 12,274 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) LT STALL VANE FAULTY.
